# SDR SWIA202163673

- Difficulty date: October 17, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT TRACK FROM FS 715.00 TO FS 761.00 STGR 15R IS CORRODED.   (C CHECK RO 01-05-2022)   REMOVED AND REPLACED SIDE SEAT TRACK FROM FS751 TO FS761 STGR 15 IAW AMM 53-00-49-400-801   (CONFIG A03) AND 53-00-49-000-801   (CONFIG A03)
